# SDR YENA2022120201196

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 72,371 hours, 25,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#688, BNA-LGA. 'ODOR EVENT COMING THROUGH 10000FT; PERFORMED DECONTAMINATION OF AIRCRAFT IAW AMM 36-12-00. NO ODOR IS PRESENT. COMPLETED WITH INFORMATION NOTICE 2017-TO15, SECTION B2. DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SERVICE.'
